Top
20
Doctor insights on: Is Taking Oxyconone Every 4 Hours Dangereous

Share
1

1
Every four hours I have to pass urine?

Every four hours I have to pass urine?

Prostate: It sounds as if you may have an issue with your prostate, either an occult prostatitis or bph. See your doctor for an exam, including a rectal exam, for the next step. ...Read more

2

2
Rx flucloxacillin 500mg x1 four times a day, does it have to be spread over 24 hours (every 6 hours) or can it be less?

Rx flucloxacillin 500mg x1 four times a day, does it have to be spread over 24 hours (every 6 hours) or can it be less?

Stick to schedule: Most medications have a specific dosage schedule to ensure that you have the correct level of the medication in your blood stream to ensure the best efficacy. While you don't have to be exact on the dosage times, it is important to stay within an hour or less of the time you should be taking the medication. ...Read more

3

3
Can Benadryl (diphenhydramine) build up in your system even if you are taking it every four to six hours and cause problems? I

Can Benadryl (diphenhydramine) build up in your system even if you are taking it every four to six hours and cause problems? I

Should be ok: Benadryl (diphenhydramine) is relatively short acting so a dose every 4 to 6 hours should not cause problems. If symptoms persist beyond a week, you should probably consult your health care professional since further treatment may be necessary. ...Read more

5

5
What do I do if I worked out for four hours yesterday and now my whole body is so sore that every move I make is excruciating?

What do I do if I worked out for four hours yesterday and now my whole body is so sore that every move I make is excruciating?

Anti Inflammatories: 800 mg of Ibuprofen immediately following a work out can help reduce delayed onset muscle soreness. Always clear this through your personal physician as these anti inflammatory medications are not appropriate for people with certain medical conditions. ...Read more

See 1 more doctor answer
6

6
I have taken sudafed beginning at 9 am today and have taken the recommended dossage every four hours since. My last dosage I took was at about 5pm. I?

I have taken sudafed beginning at 9 am today and have taken the recommended dossage every four hours since. My last dosage I took was at about 5pm. I?

What is the question: I guess you are asking whether you can take another dose. The answer is likely yes unless you go to bed before 10 p.m. since this make keep you awake. ...Read more

8

8
I've been taking Percocet 10/325 every four hours for the past five days. This morning I woke up with my face slightly yellow. Should I go to the ER?

I've been taking Percocet 10/325 every four hours for the past five days. This morning I woke up with my face slightly yellow. Should I go to the ER?

Jaundice: A yellow complexion or the whites of the eyes turning yellow are both signs of jaundice. Discontinue mess until you have talked to prescriber. A blood test should be done for liver function ...Read more

9

9
My son is four months old and has changed his eating pattern to every five hours. Is that bad?

My son is four months old and has changed his eating pattern to every five hours. Is that bad?

Could be fine: If your son is filling out, wetting diapers every 4-6 hours and sustaining a robust interactive lifestyle, he is probably getting his needs met on that schedule. The best gauge is maintaining a normal growth pattern which is how I can tell in the office. ...Read more

See 1 more doctor answer
10

10
I have an elevated ALT it's 61... Is that to high to take 650mg of Tylenol (acetaminophen) every four hours?

I have an elevated ALT it's 61... Is that to high to take 650mg of Tylenol (acetaminophen) every four hours?

No: Tylenol (acetaminophen) is only a liver poison at very high doses. You do need to find out why your ALT is elevated. It may be nothing more than your body asking for more exercise, but more serious illness needs to be ruled out ...Read more

11

11
If I don't eat every four to five hours, I always very suddenly get really dizzy, weak, and headache-y, & almost pass out. What should I do?

If I don't eat every four to five hours, I always very suddenly get really dizzy, weak, and headache-y, & almost pass out. What should I do?

See endocrinologist: You may be having low blood sugar episodes, or so it would appear. See your doctor, describe your symptoms. There are pancreatic tumors that cause excess Insulin to be produced. In the meantime, keep some snacks on hand and eat whenever these feelings occur. Good luck. ...Read more

See 1 more doctor answer
12

12
I was in a bad four wheeler accident an since then every few days my lower back seems like it turns into a viberater an it is very hard to walk it hurts to move my back an legs it lasts for hours?

I was in a bad four wheeler accident an since then every few days my lower back seems like it turns into a viberater an it is very hard to walk it hurts to move my back an legs it lasts for hours?

Back pain: If you are still having problems you should get this checked. You could be having back muscle spasms as a result of a back sprain from an accident. An evaluation could reveal other injuries. There are medications to give some relief from the pain and spasms and some patients benefit from physical therapy. Should get seen to be sure no serious injury. ...Read more

14

14
I have had a headach four 7 days on my left side of my head right behind my eye. It starts right when I wack up and it gets hurting more every hour in tell I take 4 Advil and lay down and put ice on it for hours and then that does not work all the time.

I have had a headach four 7 days on my left side of my head right behind my eye. It starts right when I wack up and it gets hurting more every hour in tell I take 4 Advil and lay down and put ice on it for hours and then that does not work all the time.

First: First of all vodka and advil (ibuprofen) is a dangerous combination. This could adversely affect your liver and could cause liver damage and possibly failure which could be lethal. The maximum amount of advil (ibuprofen) is 3200mg/day and no more than 800mg every 6 hours. An over the counter advil (ibuprofen) tab is 200mg. As far as your headache goes, if it has been present for 7 days then this definitely warrants a medical evaluation. It sounds like a cluster headache. Your doctor will be able to tell you what their diagnosis is after a complete evaluation and give you appropriate treatment.
Best of luck. ...Read more

16

16
My so is six month old and poops 4 to 6 times a day. He eats solid three times a day and nurses btween 6 to 12 times in a. 24 hour peiod. His poop has changed In the past two days. He used to poop once every other day now he is going four to six times a

My so is six month old and poops 4 to 6 times a day. He eats solid three times a day and nurses btween 6 to 12 times in a. 24 hour peiod. His poop has changed In the past two days. He used to poop once every other day now he is going four to six times a

This is ok: Breast fed babies can have as few as one or two stools a week or as many as 4-6 per day depending on the child and the other elements in his diet. If there was a sudden change in frequency AND consistency of his stools he may have a viral illness. Give it a few days and if the frequency continues to increase or the stool becomes watery check with his doctor. ...Read more

17

17
Dentist told me today to take 600mg Advil (ibuprofen) every four hours until my root canal on Monday. Is this safe?

Dentist told me today to take 600mg Advil (ibuprofen) every four hours until my root canal on Monday. Is this safe?

Advil (ibuprofen): This is safe as it is a short duration treatment, unless you have renal insufficiency (kidney function reduction) or significant acid reflux (GERD) or esophagitis. ...Read more

See 3 more doctor answers
19

19
My 6 month old son got his 6 months shot on Thursday and is still running fever between 100 and 103.giving Tylenol (acetaminophen) every four hours. Urine test - ve.

My 6 month old son got his 6 months shot on Thursday and is still running fever between 100 and 103.giving Tylenol (acetaminophen) every four hours. Urine test - ve.

48 hours of fever: Poor baby! This timeline is definitely in the realm of fever related to vaccines. I would decide according to how the baby is looking after a dose of motrin. If he perks up and gives you a smile with a dose of motrin, then you can watch him tonight. If he appears ill, is not feeding well, or is hard to console, then bring him to the ER now. ...Read more

See 1 more doctor answer
20

20
How safe is the four hour body "slow carb" diet promoted by tim ferriss? This seems to be talked about everywhere; it promises no counting calories, and you get a pigout "cheat day" every week. But the rest of the time = no fruit & no starch (beans and v

How safe is the four hour body "slow carb" diet promoted by tim ferriss? This seems to be talked about everywhere; it promises no counting calories, and you get a pigout "cheat day" every week. But the rest of the time = no fruit & no starch (beans and v

Another fad: Dieting is difficult but also simple. The only way to lose weight is to take in fewer calories than one uses up. That's it. All diets must make use of this principle all the rest is marketing hype. The main issue with many of these diets in long term adherence. In fact for sustained weight loss one often needs to eat differently for life. Popularized diets tend to fail in this regard. ...Read more

See 1 more doctor answer